JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Asymptotics in Transformed ARMA Models
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Asymptotics in Transformed ARMA Models
Yeo, In-Kwon;
  PDF(new window)
 Abstract
In this paper, asymptotic results are investigated when a parametric transformation is applied to ARMA models. The conditions are determined to ensure the strong consistency and the asymptotic normality of maximum likelihood estimators and the correct coverage probability of the forecast interval obtained by the transformation and backtransformation approach.
 Keywords
Coverage probability;equicontinuous;uniform convergence;
 Language
English
 Cited by
 References
1.
Box, G. E. P. and Cox, D. R. (1964). An analysis of transformations, Journal of the Royal Statistical Society, Series. B, 26, 211-252.

2.
Burbidge, J. B., Magee, L. and Robb, A. L. (1988). Alternative transformations to handle extreme values of the dependent variable, Journal of the American Statistical Association. 83, 123-127. crossref(new window)

3.
Cho, H., Oh, S. and Yeo, I. K. (2007). Prediction interval estimation in transformed ARMA models, The Korean Journal of Applied Statistics. 20, 541–550.

4.
Cho, K. Yeo, I., Johnson, R. A. and Loh, W. Y. (2001a). Asymptotic theory for Box-Cox transformation in linear models, Statistics and Probability Letters, 51, 337–343.

5.
Cho, K. Yeo, I., Johnson, R. A. and Loh, W. Y. (2001b). Prediction interval estimation in transformed linear models , Statistics and Probability Letters, 51, 345-350. crossref(new window)

6.
Dunsmuir, W. (1983). A central limit theorem for estimation in Gaussian stationary time series observed at unequally spaced times, Stochastic Processes and Their Applications, 14, 279-295. crossref(new window)

7.
Fama, E. F. (1965). The behavior of stock market prices, Journal of Business, 38, 34-105. crossref(new window)

8.
John, J. A. and Draper, N. R. (1980). An alternative family of transformations, Applied Statistics, 29, 190-197. crossref(new window)

9.
Kosmala, W. A. J. (1995). Introductory Mathematical Analysis, William C Brown Publishers.

10.
Li, D. (1999). Value at Risk Based on the Volatility Skewness and Kurtosis, RiskMetrics Working Paper.

11.
McCulloch, J. H. (1996). Financial applications of stable distribution, Handbook of Statistics, 14, 393-425. crossref(new window)

12.
McDonald, J. B. (1996). Probability distribution for financial models, Handbook of Statistics, 14, 427-461. crossref(new window)

13.
Nelson, D. B. (1991). Conditional heteroskedasticity in asset returns: A new approach, Econometrika, 59, 347-370. crossref(new window)

14.
Rubin, H. (1956). Uniform convergence of random functions with applications to statistics, Annals of Mathematical Statistics, 27, 200–203.

15.
Yeo, I. K. and Johnson, R. A. (2000). A new family of power transformations to improve normality or symmetry, Biometrika, 87, 954-959. crossref(new window)